# SDR DALA2025100707310

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 77,107 hours, 36,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY EMER L FAULT ON EMERGENCY LIGHTS TEST. C/A: R/R BATTERY PACK AR 11WL EPSU PER A320 AMM 33-51. TESTS PASS. (LP: 6684007)
